dcsimg
Article: The family Hydrometridae in the western hemisphere
Add this to your Mendeley library Report an error

Title

The family Hydrometridae in the western hemisphere

Type

Article

Date of Publication

Original Publication

Entomologica Americana

Volume

7

Series / Issue

Series: new

Pages

83--128

Contributed by

BioStor

Title

The family Hydrometridae in the western hemisphere

Type

Article

Date of Publication

1926

Original Publication

Entomologica Americana

Volume

7

Series / Issue

Series: new

Pages

83--128

Contributed by

BioStor

Language

English

Published by

[Lawrence, Kan., etc.]New York Entomological Society [etc.]

Identifiers

BioStor: 169843

Rights Status

In Copyright. Digitized with the permission of the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The family Hydrometridae in the western hemisphere</title>
</titleInfo>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">7</note>
<relatedItem type="host">
<titleInfo>
<title>Entomologica Americana</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">[Lawrence, Kan., etc.]</placeTerm>
</place>
<publisher>New York Entomological Society [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>7</number>
</detail>
<extent unit="pages">
<start>83</start>
<end>128</end>
</extent>
<date>1926</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/177240</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart177240,
title = {The family Hydrometridae in the western hemisphere},
journal = {Entomologica Americana},
volume = {7},
copyright = {In Copyright. Digitized with the permission of the rights holder},
url = {https://www.biodiversitylibrary.org/part/177240},
publisher = {[Lawrence, Kan., etc.]New York Entomological Society [etc.]},
author = {},
year = {1926},
pages = {83--128},
}

Download RIS citation

TY - JOUR
TI - The family Hydrometridae in the western hemisphere
T2 - Entomologica Americana
VL - 7
UR - https://www.biodiversitylibrary.org/part/177240
PB - New York Entomological Society [etc.]
CY - [Lawrence, Kan., etc.]
PY - 1926
SP - 83
EP - 128
ER -